# SDR SWIA2020021148342

- Difficulty date: January 3, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 39,448 hours, 34,957 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* EXTERIOR FUSELAGE SKIN AT SRT 27 AREA LOCATION AT APPROX FS 559+96 THE IS EVIDENCE OF CORROSION ON SKIN AND RIVET LOCATION (MARKED)   (C-CHECK) RO 2/07/2020   COMPLIED WITH PERMANENT REPAIR EXTERIOR FUSELAGE SKIN AT SRT 27 AREA LOCATION AT APPROX FS 559+96, REF REO, VERIFIED ALL STEPS COMPLIED WITH, ALL CHECKS OKAY.
